# SDR YENA2022080500747

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N358JB
- Make and model: Emb EMB110*
- Aircraft serial: 618
- Aircraft time: 23,352 hours, 16,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 34002210
- Part serial: 002761
- Condition: Failed
- Location: Emer-Batt-Aft-Rh
- Part time: 31,024 hours, 20,631 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#2152, MCO-BOS. 'L2 EMERGENCY EXIT SIGN INOP; REMOVED AND REPLACED AFT L2 ELPU IAW AMM 33-50-01.'
